# SDR CALA2013120393406

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 60,847 hours, 22,865 cycles
- Engine: Iae V2527A5
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 745G4000504
- Part serial: 92
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT MX WALK AROUND INSPECTION, FOUND NR 1 ENG INBD FAN COWLING NOT FAIRED WITH NOSE COWL, GAP APPROXIMATELY .125 INCHES.  REPLACED NR 1 ENG RT FAN COWL IAW AMM. LATCH CHECK & MISMATCH CHECKED GOOD.
